Open Access
Translator Disclaimer
2022 Robust sieve M-estimation with an application to dimensionality reduction
Julien Bodelet, Davide La Vecchia
Author Affiliations +
Electron. J. Statist. 16(2): 3996-4030 (2022). DOI: 10.1214/22-EJS2038

Abstract

We propose a sieve M-estimation procedure which combines the flexibility of semiparametric inference with the stability and reliability of infinitesimal robustness. We derive the asymptotic theory of the proposed estimators, studying their convergence rate. In the context of functional magnetic resonance imaging (fMRI) data analysis, we illustrate how to apply our procedure to conduct inference on a semiparametric dynamic factor model. Monte Carlo simulations and real data analysis exemplify the stability of our estimators, providing a comparison with the extant, non robust and routinely applied sieve M-estimators.

Citation

Download Citation

Julien Bodelet. Davide La Vecchia. "Robust sieve M-estimation with an application to dimensionality reduction." Electron. J. Statist. 16 (2) 3996 - 4030, 2022. https://doi.org/10.1214/22-EJS2038

Information

Received: 1 May 2021; Published: 2022
First available in Project Euclid: 26 July 2022

Digital Object Identifier: 10.1214/22-EJS2038

Subjects:
Primary: 62F35 , 62G05
Secondary: 62H25

Keywords: dynamic factor model , functional magnetic resonance imaging , Huber loss function , Outliers , semiparametric modeling

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.16 • No. 2 • 2022
Back to Top